... mamantine and escitalopram
Not entirely sure what the question is here, but either drug could be the cause.
A quick Google shows that hyponatraemia seems to be infrequently reported with memantine and a case of SIADH has been reported with escitalopram. In fact, divaproex seems to have a few cases of SIADH but as the patient was on it for 20 years I would assume this isn't the cause.
Please see 2013 guidelines by Verbalis et al in the American Journal of Medicine for more information on hyponatraemia.
Disclaimer: I am not a doctor. I have some experience of SIADH in my work as a scientific writer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2011 • 1 answer
Posted 25 Nov 2013 • 2 answers
Memantine - My husband is on memantine 10 mg..he sleeps between 17 to 20 hours in a 24 hour day. Is?
Posted 28 Sep 2016 • 1 answer
Posted 24 Aug 2017 • 1 answer
Posted 19 Jun 2018 • 1 answerFAQ by Drugs.com